Can you use nasonex & omnaris together?

Question is Closed Report Mark as Favorite

Answers (2)

15 Feb 2010

Both Nasonex and Omnaris are corticosteroid nasal sprays. They work in the same way to treat nasal symptoms of seasonal allergies and hay fever, such as congestion, sneezing, itching, and runny or stuffy nose.

They would not usually be prescribed together.

Do not take them together unless instructed to by your doctor.

See: http://www.drugs.com/omnaris.html
http://www.drugs.com/nasonex.html

Votes: +0

20 May 2010

I've taken both nasonex and omnaris before and the omnaris definitely worked better for me.But it depends on what your main symptons are. If you're main problem is congestion, I would recommend omnaris.Nasonex gave me headaches and a sore throat. But different medications work differently for different people. I would try taking one of them for two weeks and then taking the other one for two weeks and see which one is more effective for you.If neither one is satisfactory, you may need a different allergy medication altogether.I wouldn't recommend taking both of them.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Mixing Nasonex and Omnaris?

How many times a day can I take Nasonex and Omnaris and will there be any reactions by alternating both nasal sprays?

1 answer 2 May 2010

Canadian name for Omnaris nasal spray?

a corticosteriod for rhinnitis allergy

1 answer 11 Jul 2010

Why would Omnaris be better than Nasonex & can I use these drugs for more than 30 days in a row?

I was prescribed nasonex and used it for 10 days for a sinus infection. Now they believe it may be allergies and prescribed omnaris. My pharmacist ...

1 answer 25 Sep 2011

After I take Omnaris, the inside of my nose itches just terribly. Has anyone else experienced this?

I have noticed this itching often, but it is worse now since I just started the new refill. Yes, Omnaris helps contain allergic reactions, but the ...

0 answers 2 Aug 2013